# SDR USAA2011070500010

- Difficulty date: June 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: CC2166
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S CHECK - TRAPPED WATER FOUND ON RIGHT ELEVATOR UPPER SKIN LOCATED BETWEEN ES 466 TO ES 527, BETWEEN RIB 11 TO RIB 12.  REPAIRED RIGHT ELEVATOR UPPER SKIN LOCATED BETWEEN ES 466 TO ES 527, BETWEEN RIB 11 TO RIB 12 IAW EA 33594, A320 SRM 51-77-13 PAR 2A AND SRM 55-21-11 PAR 5E.
